# SDR AMTA200600698

- Difficulty date: December 3, 2006
- Submitted: December 20, 2006
- Operation: Air carrier
- Aircraft: N315TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28245
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 1762000101
- Part serial: 000328
- Condition: Malfunctioned
- Location: Flt Manage
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FMC FAIL LIGHT ILLUMINATED ON NR 1 CDU IN FLIGHT.  DID NOT RESTORE.  REMOVED AND REPLACED NR 1 FMC, OPS CHECK GOOD PER MM 34-61-02-4.  (M)
